Open Access

On quadruples of linearly connected projections and transitive systems of subspaces

     Article (.pdf)

Abstract

We study conditions under which the images of irreducible quadruples of linearly connected projections give rise to all transitive systems of subspaces in a finite dimensional Hilbert space.


Full Text





Article Information

TitleOn quadruples of linearly connected projections and transitive systems of subspaces
SourceMethods Funct. Anal. Topology, Vol. 13 (2007), no. 1, 43-49
MathSciNet MR2308578
CopyrightThe Author(s) 2007 (CC BY-SA)

Authors Information

Yulia Moskaleva
Taurida National University, 4 Vernads'ky, Simferopol, 95007, Ukraine

Vasyl Ostrovskyi
Institute of Mathematics, National Academy of Sciences of Ukraine, 3 Tereshchenkivs'ka, Kyiv, 01601, Ukraine

Kostyantyn Yusenko
Institute of Mathematics, National Academy of Sciences of Ukraine, 3 Tereshchenkivs'ka, Kyiv, 01601, Ukraine 


Citation Example

Yulia Moskaleva, Vasyl Ostrovskyi, and Kostyantyn Yusenko, On quadruples of linearly connected projections and transitive systems of subspaces, Methods Funct. Anal. Topology 13 (2007), no. 1, 43-49.


BibTex

@article {MFAT414,
    AUTHOR = {Moskaleva, Yulia and Ostrovskyi, Vasyl and Yusenko, Kostyantyn},
     TITLE = {On quadruples of linearly connected projections and transitive systems of subspaces},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {13},
      YEAR = {2007},
    NUMBER = {1},
     PAGES = {43-49},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=414},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues